# SDR ASAA2012091092863

- Difficulty date: September 1, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 45,068 hours, 20,470 cycles
- Engine: Ge CFM567B24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: 141A48322
- Condition: Lack Of Lube
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/O R2 WINDOW MANUAL WINDOW LATCH DIFFICULT TO LATCH.  ACFT GROUNDED.  CLEANED AND LUBRICATED WINDOW IAW MM 12-25-81.  PERFORMED OPS CK REF MM 56-12-11.  OPS NORMAL OK FOR SERVICE.
